Regularity structures and renormalisation of FitzHugh-Nagumo SPDEs in three space dimensions

Abstract : We prove local existence of solutions for a class of suitably renormalised coupled SPDE–ODE systems driven by space-time white noise, where the space dimension is equal to 2 or 3. This class includes in particular the FitzHugh–Nagumo system describing the evolution of action potentials of a large population of neurons, as well as models with multidimensional gating variables. The proof relies on the theory of regularity structures recently developed by M. Hairer, which is extended to include situations with semigroups that are not regularising in space. We also provide explicit expressions for the renormalisation constants, for a large class of cubic nonlinearities.
Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2016, 21 (18), pp.1-48. 〈http://projecteuclid.org/euclid.ejp/1456412958〉. 〈10.1214/16-EJP4371〉
Liste complète des métadonnées

Littérature citée [37 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01141380
Contributeur : Nils Berglund <>
Soumis le : mardi 16 juin 2015 - 23:18:33
Dernière modification le : jeudi 7 février 2019 - 16:57:01
Document(s) archivé(s) le : mardi 25 avril 2017 - 11:13:56

Fichier

fhn_spde_submitted.pdf
Fichiers produits par l'(les) auteur(s)

Licence


Distributed under a Creative Commons Paternité - Partage selon les Conditions Initiales 4.0 International License

Identifiants

Collections

Citation

Nils Berglund, Christian Kuehn. Regularity structures and renormalisation of FitzHugh-Nagumo SPDEs in three space dimensions. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2016, 21 (18), pp.1-48. 〈http://projecteuclid.org/euclid.ejp/1456412958〉. 〈10.1214/16-EJP4371〉. 〈hal-01141380v2〉

Partager

Métriques

Consultations de la notice

531

Téléchargements de fichiers

65